# SDR CALA2010121500619

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 50,975 hours, 14,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING FROM ROW 31 ABC TO ROW 40 ABC INOP.  REMOVED AND REPLACED BATTERY AND CHARGER M736 IN AFT GALLEY.  OPS CHECK GOOD.  OK TO CONTINUE.
